# SDR YV3R2019092000190

- Difficulty date: September 14, 2019
- Submitted: September 20, 2019
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: C-GFL
- Make and model: Robsin R44
- Aircraft serial: 2517
- Aircraft time: 137 hours
- Engine: Lyc O540F1B5
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Controller
- Part number: D2781
- Part serial: 3073
- Condition: Unserviceable
- Part time: 137 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED CONTROLLER ASSEMBLY D278-1 IS UNSERVICEABLE.
